# SDR YENA20160609548

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 29,695 hours, 18,517 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED, DECLARED EMERGENCY DURING FLIGHT, PILOT RECEIVED WARNINGS, LG WOW SYS FAIL , BRAKE CONTROL FAULT, AND 3 DOORS OPEN MESSAGE- DOOR CARGO AFT OPEN, SERVICE DOOR AFT OPEN, DOOR PASSENGER AFT OPEN.  IN COMPLYING WITH THE QRH, PILOT DIVERTED TO THE NEAREST SUITABLE AIRPORT.  MAINTENANCE PERFORMED A POWER DOWN.  RESET PSEM NR 2 IAW FIM 32-61-00, NO FURTHER FAULTS.  ALL WARNING MESSAGES WENT AWAY. CONSIDERED TRANSITORY CONDITION OF THE PSEM NR 2, ACFT OK FOR SERVICE AT THIS TIME. NO FURTHER ANOMALIES.
